Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Quit birth control pill, having two periods in a month, frequent urination, cramps, headaches. Pregnancy chances?

I quit my birthcontrol because I have two periods in one month. But since then me and my boyfriend think I may be pregnant. It has been about a month or so since I quit. I have been peeing about every half hour to an hour. My have cramps that feel a little worse than my normal period cramps and they also go higher in my stomach . I ve been having slight headaches . No period yet but I had it twice last month. My nipples are a little sore if I brush over them but I can t tell if there s a color change. Please helppp
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello, well from the history you have given, yes you may have to rule out pregnancy.....i would suggest you to do a urine pregnancy test.....sometimes it could also be premenustral symptoms. ....If your urine test shows negative and still there is delay in your periods, then you may have to consult your gynaecologist for further evaluation.....hope i was helpful to you. ....
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor